World Journal of Nuclear Science and Technology

Vol.7 No.3(2017), Paper ID 77817, 17 pages

DOI:10.4236/wjnst.2017.73017

 

Geometric Models of Atomic Nuclei

 

Gábor Bihari

 

Department of Experimental Physics, University of Debrecen, Debrecen, Hungary

 

Copyright © 2017 Gábor Bihari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Bihari, G. (2017) Geometric Models of Atomic Nuclei. World Journal of Nuclear Science and Technology, 7, 206-222. doi: 10.4236/wjnst.2017.73017.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.